MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø36/G; FLAT LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø36/G; FLAT LINER
Catalog Number 01.32.3652HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018.Lot 121159: 65 items manufactured and released on (b)(6) 2012.Expiration date: (b)(6) 2017.No anomalies found related to the problem.To date, 59 items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
About 2 years after primary the surgeon revised the patient for a hip infection.The surgery was completed successfully.

Brand Name
MPACT FLAT PE HC LINER Ø36/G
Common Device Name
FLAT LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7398591
Report Number3005180920-2018-00204
Device Sequence Number13536511
Product Code LPH
UDI-Device Identifier07630030812156
UDI-Public07630030812156
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Catalogue Number01.32.3652HCT
Device Lot Number121159
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;